# SDR AALA202411260220

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,470 hours, 39,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOP EPSU 12WL LOCATED IN EMERGENCY EXIT HATCH DOOR 844 AREA AT PASSENGER CABIN. REPLACED EPSU 12WL LOCATED IN EMERGENCY EXIT HATCH DOOR 844 ARE AT PASSENGER CABIN IAW AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A.
